# SDR BAQA093656

- Difficulty date: February 1, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 4,115 hours
- Engine: Pwa PW206A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 031402601322
- Condition: Inoperative
- Location: Engine
- Part time: 28 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO GAGE INDICATION.  REPLACED WITH SERVICABLE ASSET UNIT.  03/10/2004
